Sunday, August 18, 2019

Comments by Lady Blue

Showing 4 of 4 comments.

  • streetphotobeing ,
    Thanks for suggestions will check out. Won’t the magnesium citrate add more digestive issues as IBS has become an issue ? I also wonder does the tapering down to less then .25 mg dose only prolong the agony ? Holding over a month at .25 mgs twice a day with no stabilizing so wouldn’t another drop only cause worsening of symptoms ?
    Grateful for your insight

  • JanCarol ,
    I will do as you advise and check out the links you provided. I’m familiar with both web sites you mention. . Not one DR. I have dealt with in this nightmare believes in protracted withdrawal.

    Thank you for extending hope to me as feeling like the DR.s are just legal drug pushers who care nothing about getting you safely and as comfortably off anything they prescribe. My psych said I was the first person who ever said I had paradoxical reaction to drugs ?

  • Last year tried to taper off 1 mg of xanax 3 times a day, could not get lower than 1.25 mg in divided doses and ended up in the hospital and put on klonopin .5 mg 3 times a day ( the generic clonazepiene ) , Remeron , ( generic mirtazepiene ), and gabapentin . Off all meds but can’t stabilize at .25 mg of clonazepiene twice a day to taper further. My question is how to handle another drop which will increase burning nerve pain in spine ? I can not tolerate a return to gabapentin to treat due to side effects of that drug. My DR. does not believe a slow taper could cause this symptom or any other I have such as, severe chills , internal vibrations , lack of appetite, nausea etc. Does anyone have insight on how to survive the burning spine ? I do not have any other health issues and Neurologist agrees the issue is prescribed long term use of benzos.
    Please help as want my life back from prescribed drug no longer needed

  • Last year tried to taper off 1 mg of xanax 3 times a day, could not get lower than 1.25 mg in divided doses and ended up in the hospital and put on klonopin .5 mg 3 times a day ( the generic clonazepiene ) , Remeron , ( generic mirtazepiene ), and gabapentin . Off all meds but can’t stabilize at .25 mg of clonazepiene twice a day to taper further. My question is how to handle another drop which will increase burning nerve pain in spine ? I can not tolerate a return to gabapentin to treat due to side effects of that drug. My DR. does not believe a slow taper could cause this symptom or any other I have such as, severe chills , internal vibrations , lack of appetite, nausea etc. Does anyone have insight on how to survive the burning spine ? I do not have any other health issues and Neurologist agrees the issue is prescribed long term use of benzos.
    Please help as want my life back from prescribed drug no longer needed